Alert archive / Washington / Wind Advisories in 2013

Wind Advisory 13, NWS Pendleton, OR

May 12, 20134 counties in Oregon; 5 counties in Washington

NWS Pendleton, OR issued this wind advisory at May 12, 2013, 1:30 PM PDT for 4 counties in Oregon; 5 counties in Washington. It took effect at May 13, 2013, 2:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 12, 2013, 1:30 PM PDT (20:30 UTC)
In effect from
May 13, 2013, 2:00 PM PDT
Expired
May 13, 2013, 10:43 PM PDT
In force
9 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA

The radar

The Pendleton radar (KPDT), 41 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.5 hours before the alert went out and 302 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2013-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2013-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WWUS76 KPDT 122030
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
130 PM PDT SUN MAY 12 2013

...WINDY CONDITIONS ARE EXPECTED MONDAY AFTERNOON AND EVENING...

.A VIGOUROUS STORM SYSTEM AND ITS ASSOCIATED COLD FRONT WILL RACE
ACROSS THE TWO STATE AREA TOMORROW. THE FRONT WILL CREATE WINDY
CONDITIONS ESPECIALLY OVER NORTHERN OREGON AND SOUTH CENTRAL
WASHINGTON MONDAY AFTERNOON. WEST WINDS ARE EXPECTED TO INCREASE
BETWEEN 25 TO 35 MPH WITH GUSTS NEARING 50 MPH INTO THE MONDAY
EVENING.

ORZ044-507-508-WAZ028-029-130600-
/O.NEW.KPDT.WI.Y.0013.130513T2100Z-130514T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
130 PM PDT SUN MAY 12 2013

...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 11 PM PDT MONDAY. 

* TIMING: THE WINDS WILL INCREASE MONDAY AFTERNOON AND CONTINUE
  INTO MONDAY EVENING.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS NEARING 50 MPH.

* IMPACTS: THESE WINDS CAN MAKE DRIVING DIFFICULT ESPECIALLY ALONG
  INTERSTATE 84 AND 82. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
4 follow-up statements
221 
WWUS76 KPDT 130508
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1008 PM PDT SUN MAY 12 2013

...VERY WINDY MONDAY AFTERNOON AND EVENING...

.A VIGOUROUS STORM SYSTEM AND ITS ASSOCIATED COLD FRONT WILL RACE
ACROSS WASHINGTON AND OREGON ON MONDAY. THE FRONT WILL CREATE VERY WINDY
CONDITIONS ESPECIALLY OVER NORTHERN OREGON AND SOUTH CENTRAL
WASHINGTON. WEST WINDS ARE EXPECTED TO INCREASE BETWEEN 25 TO 35
MPH WITH GUSTS NEAR 50 MPH.

ORZ044-507-508-WAZ028-029-131315-
/O.CON.KPDT.WI.Y.0013.130513T2100Z-130514T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
1008 PM PDT SUN MAY 12 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT MONDAY. 

* TIMING: THE WINDS WILL INCREASE MONDAY AFTERNOON AND CONTINUE 
  INTO MONDAY EVENING. 

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE DRIVING
  DIFFICULT...ESPECIALLY ALONG INTERSTATES 84 AND 82. WATCH FOR
  BLOWING DEBRIS AND LOOSE OBJECTS THAT MAY SUDDENLY BECOME
  AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
651 
WWUS76 KPDT 130929
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
229 AM PDT MON MAY 13 2013

...VERY WINDY THIS AFTERNOON AND EVENING...

.A STRONG STORM SYSTEM AND ITS ASSOCIATED COLD FRONT WILL MOVE 
ACROSS WASHINGTON AND OREGON TODAY. THE FRONT WILL CREATE VERY
WINDY CONDITIONS LATER THIS AFTERNOON INTO THE EVENING. WEST
WINDS ARE EXPECTED TO INCREASE BETWEEN 25 TO 35 MPH WITH GUSTS
NEAR 50 MPH.

ORZ044-507-508-WAZ028-029-131730-
/O.CON.KPDT.WI.Y.0013.130513T2100Z-130514T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
229 AM PDT MON MAY 13 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE INTO THE
  EVENING.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY ALONG INTERSTATES 84 AND 82. WATCH FOR BLOWING 
  DEBRIS AND LOOSE OBJECTS THAT MAY SUDDENLY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
141 
WWUS76 KPDT 132112
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
212 PM PDT MON MAY 13 2013

...VERY WINDY THIS AFTERNOON AND EVENING...

.A STRONG STORM SYSTEM AND ITS ASSOCIATED COLD FRONT WILL MOVE
ACROSS WASHINGTON AND OREGON TODAY AND THIS EVENING. THE FRONT
WILL CREATE VERY WINDY CONDITIONS LATER THIS AFTERNOON INTO THE
EVENING. WEST WINDS ARE EXPECTED TO INCREASE BETWEEN 25 TO 35 MPH
WITH GUSTS NEAR 50 MPH.

ORZ044-507-508-WAZ028-029-140600-
/O.CON.KPDT.WI.Y.0013.000000T0000Z-130514T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
212 PM PDT MON MAY 13 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE INTO 
  THE EVENING. 

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY ALONG INTERSTATES 84 AND 82. WATCH FOR BLOWING 
  DEBRIS AND LOOSE OBJECTS THAT MAY SUDDENLY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
390 
WWUS76 KPDT 140543
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1043 PM PDT MON MAY 13 2013


ORZ044-507-508-WAZ028-029-140645-
/O.CAN.KPDT.WI.Y.0013.000000T0000Z-130514T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA
1043 PM PDT MON MAY 13 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

WINDS ARE DECREASING AND WILL CONTINUE TO DO SO OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at May 12, 9:25 AM PDT, 4 hours 5 minutes earlier.

Area forecast discussion, May 12, 9:25 AM PDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
925 AM PDT SUN MAY 12 2013

.UPDATE...THE LATEST IR SATL/RADAR WAS SHOWING MID AND HIGH LEVEL
CLOUDS OVER THE TWO STATE AREA ALONG WITH A FEW SHOWERS ALONG OUR
PORTION OF THE EAST SLOPES OF THE WA CASCADES. THIS WAS IN RESPONSE
TO A STORM SYSTEM OVER THE E PAC THAT WAS PUMPING MOISTURE INTO OUR
REGION. A HIGH PRESSURE SYSTEM THAT WAS PROVIDING OUR WARM
TEMPERATURES WILL CONTINUE ITS INFLUENCE ON THE REGIONS WEATHER
DESPITE SLIPPING TO THE EAST. THE COMBINATION OF THE VERY WARM
TEMPERATURES AND MOISTURE COULD PRODUCE A FEW THUNDERSTORMS MAINLY
OVER OUR SOUTHERN AND EASTERN ZONES THIS AFTERNOON. THE AREA OF
INSTABILITY STRETCHES INTO PORTIONS OF CENTRAL OREGON AND INCLUDED
THIS IN THIS MORNINGS UPDATE. OTHERWISE THE REMAINDER OF THE
FORECAST APPEARS ON TRACK FOR NOW.

&&

.AVIATION...18Z TAFS...VFR CONDITIONS TO PREVAIL THROUGH 18Z
MONDAY...MOSTLY MID AND HIGH CLOUDS ARE EXPECTED DURING THE DAY
TODAY. LOWERING CLOUDS WILL THICKEN OVERNIGHT WITH RAIN SHOWERS
DEVELOPING AT KDLS LATE TONIGHT AND AT KYKM AND VCNTY KRDM AND KBDN
BY 15Z MONDAY. CEILINGS WILL BE 4-7 THOUSAND FEET AREAWIDE BY THE
END OF THE FORECAST PERIOD. WINDS WILL INCREASE FROM THE WEST AT
10-20 KT THIS AFTERNOON AND THEN DIMINISH LESS THAN 10 KT OVERNIGHT.
78

&&

.PREV DISCUSSION... /ISSUED 444 AM PDT SUN MAY 12 2013/

SHORT TERM...TODAY THROUGH MONDAY NIGHT. A LARGE UPPER LEVEL LOW IS
LOCATED OFFSHORE WITH ASSOCIATED COLD FRONT APPROACHING THE PACIFIC
NORTHWEST COAST. A SOUTHWEST FLOW ALOFT WILL CONTINUE TO PUSH MID
AND HIGH LEVEL CLOUDS OVER THE REGION TODAY FOR MOSTLY CLOUDY SKIES.
THE FRONTAL BOUNDARY WILL MOVE INLAND LATER TODAY AND WILL BRING
LIGHT RAIN TO THE CASCADES. THERE IS WEAK INSTABILITY OUT AHEAD OF
THE FRONT OVER THE NORTHEAST OREGON MOUNTAINS. HAVE INDICATED A
SLIGHT CHANCE OF LATE AFTERNOON THUNDERSTORMS HERE. TEMPERATURES
WILL BE COOLING DOWN TODAY HOWEVER REMAIN FAIRLY WARM WITH UPPER 70S
AND 80S. WESTERLY WINDS WILL INCREASE IN THE AFTERNOON. THE FRONT
BECOMES NEARLY STATIONARY TONIGHT AS THE UPPER LEVEL FLOW IS
PARALLEL. THIS WILL GIVE THE CASCADES THE BEST CHANCE OF RAIN WITH
JUST A FEW SHOWERS TO THE EAST. MONDAY WILL BE AN ACTIVE DAY AS A
STRONG UPPER LEVEL TROUGH PUSHES THE COLD FRONT THROUGH. MODELS ARE
GENERATING A FAIR AMOUNT OF PRECIPITATION DUE TO THE DYNAMICS AND
HIGH PW. EXPECT ALL AREAS WILL RECEIVE RAIN. CLOUD COVER AND
INSTABILITY WILL BE LIMITING FACTORS FOR THUNDERSTORMS SO WILL
CONTINUE WITH CHANCE POPS FOR NOW. HOWEVER WITH THE STRONG WIND
FIELDS ALOFT IF THUNDERSTORMS DO DEVELOP THEY HAVE GOOD POTENTIAL TO
BE STRONG. WEST WINDS WILL INCREASE WITH THE FRONTAL PASSAGE
BECOMING BREEZY TO WINDY MONDAY AFTERNOON INTO THE EVENING. THE
AIRMASS WILL BE MUCH COLDER AND WITH CLEARING SKIES MONDAY NIGHT
TEMPERATURES WILL FALL INTO THE 30S TO MID 40S.  94

LONG TERM...TUESDAY THROUGH SUNDAY...TUESDAY THROUGH WEDNESDAY A
ZONAL WESTERLY FLOW WILL BE OVER THE AREA. WHILE MOST OF THE AREA
WILL BE DRY, WEAK IMPULSES IN THE FLOW WILL BRING A FEW RAIN SHOWERS
AT TIMES ALONG THE CASCADE CREST, MAINLY IN THE WASHINGTON CASCADES.
WINDS MAY BE MARGINALLY BREEZY IN THE COLUMBIA BASIN TUESDAY
AFTERNOON. TEMPERATURES WILL BE A FEW DEGREES ABOVE NORMAL IN THE
LOWER TO MID 70S WITH 60S IN THE MOUNTAINS. WEDNESDAY NIGHT OR
THURSDAY A TROUGH WILL MOVE TO THE PACIFIC NORTHWEST COAST THOUGH
MODELS DISAGREE AS TO THE TIMING AND STRENGTH OF THE TROUGH. HAVE
STARTED OUT WITH A SLIGHT CHANCE OF SHOWERS IN THE MOUNTAINS
WEDNESDAY NIGHT THEN SLOWLY EXPAND THE COVERAGE INTO THE REST OF THE
AREA THURSDAY AND THURSDAY NIGHT. HAVE A SLIGHT CHANCE OF
THUNDERSTORMS ALONG THE SOUTHEASTERN FRINGE OF THE AREA INCLUDING
JOHN DAY AND SENECA THURSDAY AFTERNOON AND EARLY EVENING. THE TROUGH
MOVES OVER OUR AREA ON FRIDAY AND HAVE A SLIGHT CHANCE OF RAIN
SHOWERS OVER THE AREA ASIDE FROM THE COLUMBIA BASIN WHICH REMAINS
DRY. A SLIGHT CHANCE OF THUNDERSTORMS WILL BE PRESENT AGAIN OVER THE
EASTERN MOUNTAINS IN THE AFTERNOON. BOTH THE GFS AND ECMWF KEEP THE
TROUGH OVER THE AREA THROUGH SUNDAY THOUGH THE GFS KEEPS THE TROUGH
CENTERED NEAR CENTRAL BRITISH COLUMBIA AND WELL TO OUR NORTH WHILE
THE ECMWF HAS IT IN SOUTHERN BRITISH COLUMBIA AND BRINGS IN A
REINFORCING LOW ON SUNDAY. LEANED TOWARDS THE DRIER GFS SOLUTION
AND HAVE A SLIGHT CHANCE OF RAIN SHOWERS IN THE MOUNTAINS WITH THE
LOWER ELEVATIONS DRY FRIDAY NIGHT THROUGH SUNDAY. TEMPERATURES WILL
CONTINUE TO BE IN THE LOWER TO MID 70S WITH 60S IN THE MOUNTAINS
THURSDAY THROUGH SUNDAY. PERRY

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  83  55  69  41 /  10  20  50  30
ALW  84  59  71  46 /  10  20  50  30
PSC  87  56  74  46 /  10  20  40  20
YKM  83  52  71  42 /  10  20  40  20
HRI  84  56  72  45 /  10  20  40  20
ELN  78  52  67  43 /  20  20  40  20
RDM  84  49  65  31 /  20  20  30  20
LGD  84  49  70  40 /  20  20  50  40
GCD  83  50  70  36 /  20  20  40  30
DLS  81  55  67  46 /  20  20  60  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
TODAY : GREEN
MONDAY : GREEN
TUESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

97/76
Hazardous weather outlook, May 12, 6:05 AM PDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
605 AM PDT SUN MAY 12 2013

ORZ049-050-502-503-505-506-WAZ030-131315-
GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
605 AM PDT SUN MAY 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
OREGON...NORTHEAST OREGON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND
EARLY EVENING OVER NORTHEAST OREGON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...A STRONG COLD FRONT WILL PUSH EAST OF THE CASCADES.
THE FRONT WILL BRING SCATTERED THUNDERSTORMS...AND A FEW OF THESE
THUNDERSTORMS MAY BE STRONG WITH LARGE HAIL, HEAVY RAIN, AND
GUSTY WINDS. COOLER CONDITIONS WILL FOLLOW THE REMAINDER OF THE
WEEK.

Nearby

Wind Advisories in Washington, 2013Wind Advisories in Oregon, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.